# SDR DHL9770112C

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE INNER FLANGE OF FRAME AT BS 560 STR 6 RT WAS FOUND CRACKED.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR PER SRM 53-10-4, N/R 3489.
